# SDR SWIA2019122647108

- Difficulty date: November 26, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N934SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7722
- Aircraft time: 42,794 hours, 36,693 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R3117117
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLIP ON INTERCOSTAL AT FS 484 OTBD OF LBL27 IS CRACKED.  REMOVED AND REPLACED CRACKED CLIP WITH NEW CLIP ON INTERCOSTAL AT FS 484.00, OTBD LBL 27 IAW SRM. RESTORD FINISH AND APPLIED CIC TO REWORKED AREA REF SRM.
